# SDR DL72W000801

- Difficulty date: April 10, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 56,960 hours, 38,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Rt Torque Box
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREE .25 INCH CRACKS IN RT TORQUE BOX WEB.  CRACKS EXTEND FROM LIGHTENING HOLES STA 1240, MARKED.  REPAIRED PER MM 23-11-0.
